DocumentCode
1234906
Title
Simple integral equations for two-dimensional scattering with further reduction in unknowns
Author
Ricoy, M.A. ; Kilberg, S.M. ; Volakis, J.L.
Author_Institution
Dept. of Electr. Eng. & Comput. Sci., Michigan Univ., Ann Arbor, MI, USA
Volume
136
Issue
4
fYear
1989
fDate
8/1/1989 12:00:00 AM
Firstpage
298
Lastpage
304
Abstract
A simple set of integral equations with reduced unknowns and kernel singularity are derived for simulating arbitrarily-shaped two-dimensional inhomogeneous composite scatterers. By utilising a known equivalence between electric and magnetic currents, new equivalent currents are introduced with the resultant integral formulation exhibiting a volume integral in addition to a surface integral, each in terms of a single equivalent current component. A pulse basis-point matching moment method implementation of the reduced unknown integral equations is presented. Scattering patterns computed with the numerical code are compared with results obtained via alternative analytical techniques.
Keywords
electromagnetic wave scattering; integral equations; EM wave scattering; arbitrarily shaped scatterers; electric currents; equivalent currents; inhomogeneous composite scatterers; integral equations; kernel singularity; magnetic currents; numerical methods; pulse basis-point matching moment method; reduced unknowns; surface integral; two-dimensional scattering; volume integral;
fLanguage
English
Journal_Title
Microwaves, Antennas and Propagation, IEE Proceedings H
Publisher
iet
ISSN
0950-107X
Type
jour
Filename
35464
Link To Document